×

zbMATH — the first resource for mathematics

Common fixed point results for weakly compatible mappings under contractive conditions of integral type in complex valued metric spaces. (English) Zbl 1350.54036
Summary: In this manuscript, using \((E.A)\) property and \((CLR)\) property common fixed point results for weakly compatible mappings, satisfying integral type contractive condition in complex valued metric spaces are investigated.
MSC:
54H25 Fixed-point and coincidence theorems (topological aspects)
47H10 Fixed-point theorems
PDF BibTeX Cite
Full Text: DOI
References:
[1] Banach, S., Sur LES opérations dans LES ensembles abstraits et leurs application aux équations intégrales, Fund. Math., 3, 133-181, (1922) · JFM 48.0201.01
[2] Branciari, A., A fixed point theorem for mappings satisfying a general contractive condition of integral type, Int. J. Math. Math. Sci., 29, 9, 531-536, (2002) · Zbl 0993.54040
[3] Altun, I.; Turkoglu, D.; Rhoades, B. E., Fixed points of weakly compatible maps satisfying a general contractive condition of integral type, Fixed Point Theory Appl., (2007), Art. ID 17301, 9 pp · Zbl 1153.54022
[4] Altun, I., Common fixed point theorem for maps satisfying a general contractive condition of integral type, Acta Univ. Apulensis Math. Inform., 22, 195-206, (2010) · Zbl 1212.54111
[5] Bouhadjera, H., Fixed points of occasionally weakly compatible maps satisfying general contractive conditions of integral type, Math. Morav., 15, 1, 25-29, (2011) · Zbl 1265.54160
[6] Kumar, M.; Kumar, P.; Kumar, S., Some common fixed point theorems using \(C L R_g\) property in cone metric spaces, Adv. Fixed Point Theory, 2, 3, 340-356, (2012)
[7] Liu, Z.; Han, Y.; Kang, S. M.; Ume, J. S., Common fixed point theorems for weakly compatible mappings satisfying contractive conditions of integral type, Fixed Point Theory Appl., 2014, 132, (2014), 16 pp · Zbl 1310.54056
[8] Rhoades, B. E., Two fixed-point theorems for mappings satisfying a general contractive condition of integral type, Int. J. Math. Math. Sci., 2003, 63, 4007-4013, (2003) · Zbl 1052.47052
[9] Azam, A.; Fisher, B.; Khan, M., Common fixed point theorems in complex valued metric spaces, Numer. Funct. Anal. Optim., 32, 3, 243-253, (2011) · Zbl 1245.54036
[10] Bhatt, S.; Chaukiyal, S.; Dimri, R. C., A common fixed point theorem for weakly compatible maps in complex valued metric spaces, Int. J. Math. Sci. Appl., 1, 3, 1385-1389, (2011) · Zbl 1266.54086
[11] Verma, R. K.; Pathak, H. K., Common fixed point theorems using property \((E . A)\) in complex valued metric spaces, Thai J. Math., 11, 2, 347-355, (2013) · Zbl 06260935
[12] Manro, S.; Jeong, S. B.; Kang, S. M., Fixed point theorems for mappings satisfying a general contractive condition of integral type, Int. J. Math. Anal. (Ruse), 7, 57-60, 2811-2819, (2013)
[13] Chandok, S.; Kumar, D., Some common fixed point results for rational type contraction mappings in complex valued metric spaces, J. Oper., 2013, (2013), Article ID 813707, 6 pages · Zbl 1300.54059
[14] Sintunavarat, W.; Kumam, P., Common fixed point theorems for a pair of weakly compatible mappings in fuzzy metric spaces, J. Appl. Math., 2011, (2011), Art. ID 637958, 14 pp · Zbl 1215.54026
[15] Mocanu, M.; Popa, V., Some fixed point theorems for mappings satisfying implicit relations in symmetric spaces, Libertas Math., 28, 1-13, (2008) · Zbl 1159.54007
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.